Wisconsin, 2009

Blizzard and Winter Storm in Wisconsin, December 8 to 9, 2009

December 8 to 9, 2009 · NWS GRB · 24 events in 24 counties and zones

One of the biggest winter storms in years pounded much of Wisconsin, including the northeast part of the state. Snow developed as low pressure rapidly deepened as it moved across Illinois into Lake Michigan.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

One of the biggest winter storms in years pounded much of Wisconsin, including the northeast part of the state. Snow developed as low pressure rapidly deepened as it moved across Illinois into Lake Michigan. Strong winds in response to the deepening low created blowing snow and near blizzard conditions very early in the morning on the 9th across parts of northeast Wisconsin. Winds gusted to over 50 mph in Door County, and to 48 mph at the NWS Green Bay office. During the height of the storm, lightning and thunder were reported in the Green Bay area and in central Wisconsin.

The extremely wet and heavy snow combined with high winds to cause widespread tree damage and numerous power outages in northern Door County, mainly in the Baileys Harbor area and on Washington Island. Utility company reports indicated that about 12,000 customers, mostly in Door, Kewaunee and Marinette counties, lost power during the storm.

Widespread snowfalls of 8 to 16 inches were reported across much of northeast, east-central and central Wisconsin. Some of the highest totals included 16.5 inches in Allouez and Ledgeview (Brown Co.), 16.2 inches on Green Bay's east side (Brown Co.), 15.6 inches in Scandinavia (Waupaca Co.) and 15.5 inches at St. Nazianz (Manitowoc Co.). Officially, 14.7 inches fell in at the National Weather Service in Green Bay.

The 14.7 inches in Green Bay placed the storm in the top six biggest snowstorms in Green Bay weather history (observations since 1886), and was the biggest December snowstorm ever.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Dec 8, 3:28 AM CST, 11 hours 32 minutes earlier.

Area forecast discussion, Dec 8, 3:28 AM CST, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
328 AM CST TUE DEC 8 2009

...MAJOR SNOWSTORM TO AFFECT THE AREA THE NEXT COUPLE DAYS...NO
CHANGES TO HAZARD /HEADLINE/ TYPES OR TIMING WITH THIS ISSUANCE...

.SYNOPSIS...HIGHLY AMPLIFIED LNGWV PATTERN IN PLACE ACRS NOAM.
SHARP UPR RIDGE ALONG THE WEST COAST...WITH DEEP DOWNSTREAM TROF
OVER THE DESERT SW. MAJOR SHRTWV AND SPEED MAX LOCATED IN THE BASE
OF THE TROF. VERY LONG WAVELENGTH DOWNSTREAM TO THE NEXT LNGWV
FEATURE WL ALLOW EJECTING SHRTWV AND ASSOC CYCLONE TO PULL THE
TROF AXIS EWD INTO THE GREAT LAKES RGN. LNGWV TROF REMAINING OVER
THE NRN CONUS IN THE WAKE OF THE STORM WL GRADUALLY BROADEN DURING
THE REMAINDER OF THE FCST PERIOD. BUT WITH WRN RIDGE HANGING
TOUGH...ARCTIC HIGH PRESSURE SHOULD CONT TO RIDGE INTO THE NRN
PLAINS.

PCPN AMNTS SHOULD END UP ABV NORMAL DUE TO INTENSE CYCLONE THAT WL
CROSS THE REGION THE NEXT FEW DAYS. TEMPS WL START OUT NEAR
NORMAL...THEN DROP BELOW NORMAL AS COLD AIR IS DRIVEN SWD BEHIND THE
DEPARTING CYCLONE...THEN WL PROBABLY MODERATE SOME BUT STILL REMAIN
SOMEWHAT BLO NORMAL FOR THE REST OF THE PERIOD.
&&

.SHORT TERM...TDA/TNGT/WED. INTENSE CYCLONE THAT WL DRIVE NEWD FM
THE SRN PLAINS AND INTO THE GREAT LAKES RGN BY WED AFTN IS LIKELY
TO BE OF A CLASS THAT IS ONLY SEEN A FEW TIMES A DECADE. SYSTEM
HAS SOME SIMILARITIES TO 04 JAN 82 /MKE/...30 NOV 85 /GRB/...AND
15 DEC 87 /MKE/ SNOWSTORMS. NEGATIVELY TILTED SHRTWV WL RESULT IN
RAPID DEEPENING OF THE CYCLONE AS IT HEADS NE OVERNIGHT. GFS THE
MOST CONSISTENT WITH THE TRACK...BUT THINK SYSTEM WL TRACK A
LITTLE FARTHER NW THAN SHOWN ON GFS...PROBABLY UP TO NEAR MKE BY
12Z WED. OVERALL...GOING FCST IN PRETTY GOOD SHAPE SO NO CHANGES
TO HEADLINES AND MAIN CHGS WERE TO ADD TEMPORAL RESOLUTION TO
GRIDS FOR TDA/TNGT. THINK AXIS OF HEAVIEST SNOWFALL WL BE A LITTLE
FARTHER W THAN WHAT WE HAD GOING. PULLED AMNTS DOWN ON THE
LAKESHORE BY LOWERING SNOW-TO-WATER RATIOS. ALSO ADDED MENTION
THAT SNOW COULD BE MIXED WITH SOME RAIN NEAR THE LAKESHORE LATE
TNGT AND EARLY WED. BUT EVEN AFTER THOSE CHGS...SNOW TOTALS IN NEW
SNOWFALL GRIDS STILL PRETTY MUCH FIT INTO RANGES SET FORTH IN WSW
OF PREV FCST...SO WL STAY THE COURSE WITH THOSE AMNTS IN WSW
PRODUCT FOR NOW.

LIGHT SNOWS STREAKING OUT AHEAD OF THE STORM WERE ADVANCING ACRS IA
EARLY THIS MORNING. THOSE SHOULD OVERSPREAD THE AREA DURING THE
DAY...PERHAPS A LITTLE FASTER THAN EARLIER EXPECTED. ALSO BUMPED
TIMING OF INITIAL CHC POPS UP ALONG THE LAKESHORE AS RADAR MOSAIC
INDICATED MESOSCALE LAKE BAND ON THE ERN SHORE OF THE LAKE ACRS FROM
KEWAUNEE. ONCE WINDS FLIP ARND TO THE E...SOME FLURRIES OR SNOW
SHOWERS COULD BACK UP INTO THE WRN SHORE OF THE LAKE.

WELL DEFINED LINKED JET STRUCTURE WL BE IN PLACE TNGT. WAVELENGTH OF
EJECTING SHRTWV WL SHORTEN WITH TIME AS STG WAA CAUSES BUILDING
DOWNSTREAM RIDGE TO TRY AND WRAP BACK ARND THE SYSTEM. THE RESULT
WL BE INTENSE UPPER DIVERGENCE AFTER 06Z TNGT...AND THAT SHOULD
RESULT IN HEAVY SNOW SPREADING NWD ACRS THE AREA. WINDS WILL ALSO
BE ON THE INCREASE AS DEEPENING SFC LOW HEADS TOWARD FAR SE WI.
VERY CONCERNED THERE WL BE A PERIOD OF BLIZZARD CONDITIONS OVER
E-C WI LATE TNGT AND EARLY WED AS WINDS SWING AROUND THROUGH 040
DIRECTION AND COME RIGHT DOWN THE UNFROZEN BAY. CONSIDERED UPGRADE
TO BLIZZARD WARNING...BUT THAT WL ONLY BE PART OF THE EVENT...AND
WINDS WL PROBABLY DIMINISH RIGHT AFTER THAT AS SFC LOW STARTS TO
GET IN SO CLOSE THAT GRADIENT RELAXES. WL LEAVE IT FOR DAY SHIFT
TO MAKE FINAL DECISION ON POSSIBLE UPGRADE. IT/S ALSO NOT OUT OF
THE QUESTION THERE WL BE SOME THUNDER AT THE LEADING EDGE OF THE
DRY SLOT PUNCHING NWD TOWARD E-C WI.

WL BE COMING OUT WITH VERY STRONGLY WORDED WSW/SPS PRODUCT LATER
THIS MORNING TO MAKE SURE WE GET THE WORD OUT THAT THIS IS GOING TO
BE A VERY HIGH END EVENT.

.LONG TERM...WEDNESDAY NIGHT THRU NEXT MONDAY. AFTER THE
EXCITEMENT OF THE STRONG STORM TUESDAY NIGHT AND WEDNESDAY...
THE WEATHER WILL GET QUITE A BIT QUIETER.

DRY AND COLD NORTHWEST FLOW WILL PRETTY MUCH PREVAIL THURSDAY AND
FRIDAY. WE MIGHT GET CLOSE TO WIND CHILL ADVISORY CRITERIA BUT
WILL NOT MENTION IN FORECAST AS WE WANT PEOPLE TO CONCENTRATE ON
THE UPCOMING WIND AND SNOW. WE MIGHT HAVE TO INCLUDE MENTION OF
WIND CHILLS ONCE THE SNOW ENDS AND THE WINTER STORMS WARNINGS HAVE
ENDED.

WINDS ARE GENERALLY TOO WESTERLY FOR SIGNIFICANT LAKE EFFECT SNOW
IN VILAS COUNTY DESPITE THE MORE THAN ADEQUATE INSTABILITY. UPPER
TROUGH FORECAST TO SWING THROUGH SATURDAY OR SATURDAY NIGHT AND
BRING A REINFORCING PUSH OF COLD AIR. NOT MUCH MOISTURE AVAILABLE
FOR FOR PRECIPITATION SO WILL LEAVE FORECAST DRY.
&&

.AVIATION...VFR CONDITIONS ACRS THE AREA NOW...AND WL PROBABLY LAST
MOST OF THE MORNING. THEN THINGS WL DETERIORATE THIS AFTN...ALL
THE WAY DOWN TO THE VLIFR TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR WIZ030-031-035>040-045-048>050-

WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
WEDNESDAY NIGHT FOR WIZ005-010>013-018>022-073-074-

&&

SKOWRONSKI/RDM
Hazardous weather outlook, Dec 8, 2:45 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST TUE DEC 8 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
245 PM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A DEVELOPING WINTER STORM WILL MOVE TO SOUTHERN LAKE MICHIGAN LATE
TONIGHT. WIDESPREAD SNOW THROUGH THE EVENING WILL BECOME MORE
INTENSE AFTER MIDNIGHT WITH SIGNIFICANT ACCUMULATIONS ACROSS
ALL OF NORTHEAST WISCONSIN BY MORNING. IN ADDITION...STRONG
NORTHEAST WINDS WILL DEVELOP AFTER MIDNIGHT...WHICH COMBINED WITH
THE SNOWFALL WILL REDUCE VISIBILITIES TO A QUARTER MILE OR LESS AT
TIMES. PLEASE SEE ONGOING HEADLINES FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE POTENT WINTER STORM WILL CONTINUE TO IMPACT THE AREA WITH
HEAVY SNOWFALL AND STRONG WINDS DURING THE MORNING. THE SNOWFALL
RATES ARE EXPECTED TO BECOME LESS INTENSE THROUGH THE AFTERNOON
AND EVENING HOURS...BUT STRONG NORTHWEST WINDS WILL CAUSE
SIGNIFICANT BLOWING AND DRIFTING SNOW...AND SEVERELY REDUCED
VISIBILITIES. PLEASE SEE ONGOING HEADLINES FOR MORE DETAILS.

BITTERLY COLD ARCTIC AIR WILL INVADE THE REGION AFTER THE STORMS PASSAGE.
WIND CHILL READINGS ARE ANTICIPATED TO FALL AS LOW AS 20 TO 25
DEGREES BELOW ZERO THURSDAY AND FRIDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-092045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
245 PM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GALE FORCE WINDS ARE EXPECTED TO DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GALE FORCE WINDS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT.

MG/MPC

In the hours before

Local storm report, Dec 8, 11:57 AM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     SNOW             GREEN BAY               44.51N 88.00W
12/08/2009  M0.8 INCH        BROWN              WI   OFFICIAL NWS OBS

            WATER EQUIVALENT 0.04 INCHES.

&&

BERSCH
Local storm report, Dec 8, 12:42 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     SNOW             WAUTOMA                 44.06N 89.28W
12/08/2009  M0.6 INCH        WAUSHARA           WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Dec 8, 12:53 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1253 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     SNOW             ALGOMA                  44.61N 87.43W
12/08/2009  M1.7 INCH        KEWAUNEE           WI   PUBLIC

&&

SAC
Local storm report, Dec 8, 2:58 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     SNOW             IOLA                    44.50N 89.11W
12/08/2009  M1.0 INCH        WAUPACA            WI   PUBLIC

&&

BERSCH
Local storm report, Dec 8, 2:59 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     SNOW             4 NE IOLA               44.54N 89.05W
12/08/2009  M1.0 INCH        WAUPACA            WI   PUBLIC

&&

BERSCH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 winter storm, 5 blizzard. Local standard time, as filed.

Winter Storm, Vilas

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Vilas forecast zone
Reported by
COOP Observer
Coordinates
46.053, -89.515 (the zone’s center; the record gives no point)

Winter Storm, Oneida

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Oneida forecast zone
Reported by
COOP Observer
Coordinates
45.706, -89.522 (the zone’s center; the record gives no point)

Winter Storm, Forest

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Forest forecast zone
Reported by
COOP Observer
Coordinates
45.667, -88.770 (the zone’s center; the record gives no point)

Winter Storm, Florence

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Florence forecast zone
Reported by
Park/Forest Service
Coordinates
45.848, -88.398 (the zone’s center; the record gives no point)

Winter Storm, Northern Marinette

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Northern Marinette forecast zone
Reported by
COOP Observer
Coordinates
45.351, -88.002 (the zone’s center; the record gives no point)

Winter Storm, Lincoln

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Lincoln forecast zone
Reported by
COOP Observer
Coordinates
45.338, -89.735 (the zone’s center; the record gives no point)

Winter Storm, Langlade

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Langlade forecast zone
Reported by
COOP Observer
Coordinates
45.262, -89.072 (the zone’s center; the record gives no point)

Winter Storm, Menominee

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Menominee forecast zone
Reported by
Unknown
Coordinates
45.004, -88.710 (the zone’s center; the record gives no point)

Winter Storm, Northern Oconto

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Northern Oconto forecast zone
Reported by
COOP Observer
Coordinates
44.999, -88.221 (the zone’s center; the record gives no point)

Winter Storm, Marathon

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Marathon forecast zone
Reported by
COOP Observer
Coordinates
44.898, -89.759 (the zone’s center; the record gives no point)

Winter Storm, Shawano

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Shawano forecast zone
Reported by
COOP Observer
Coordinates
44.789, -88.765 (the zone’s center; the record gives no point)

Winter Storm, Wood

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Wood forecast zone
Reported by
COOP Observer
Coordinates
44.455, -90.042 (the zone’s center; the record gives no point)

Winter Storm, Portage

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Portage forecast zone
Reported by
COOP Observer
Coordinates
44.476, -89.501 (the zone’s center; the record gives no point)

Winter Storm, Waupaca

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Waupaca forecast zone
Reported by
COOP Observer
Coordinates
44.470, -88.965 (the zone’s center; the record gives no point)

Winter Storm, Outagamie

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Outagamie forecast zone
Reported by
COOP Observer
Coordinates
44.416, -88.465 (the zone’s center; the record gives no point)

Winter Storm, Waushara

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Waushara forecast zone
Reported by
Trained Spotter
Coordinates
44.113, -89.243 (the zone’s center; the record gives no point)

Winter Storm, Winnebago

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Winnebago forecast zone
Reported by
COOP Observer
Coordinates
44.069, -88.645 (the zone’s center; the record gives no point)

Winter Storm, Southern Marinette

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Southern Marinette forecast zone
Reported by
COOP Observer
Coordinates
45.351, -88.002 (the zone’s center; the record gives no point)

Winter Storm, Southern Oconto

When
December 8, 3:00 PM CST to December 9, 3:00 PM CST
Where
Southern Oconto forecast zone
Reported by
COOP Observer
Coordinates
44.999, -88.221 (the zone’s center; the record gives no point)

Blizzard, Brown

When
December 8, 6:00 PM CST to December 9, 3:00 PM CST
Where
Brown forecast zone
Reported by
Official NWS Observations
Coordinates
44.474, -87.993 (the zone’s center; the record gives no point)

Blizzard, Calumet

When
December 8, 6:00 PM CST to December 9, 3:00 PM CST
Where
Calumet forecast zone
Reported by
Utility Company
Coordinates
44.082, -88.218 (the zone’s center; the record gives no point)

Blizzard, Door

When
December 8, 6:00 PM CST to December 9, 3:00 PM CST
Where
Door forecast zone
Reported by
COOP Observer
Coordinates
44.838, -87.358 (the zone’s center; the record gives no point)

Blizzard, Kewaunee

When
December 8, 6:00 PM CST to December 9, 3:00 PM CST
Where
Kewaunee forecast zone
Reported by
COOP Observer
Coordinates
44.483, -87.514 (the zone’s center; the record gives no point)

Blizzard, Manitowoc

When
December 8, 6:00 PM CST to December 9, 3:00 PM CST
Where
Manitowoc forecast zone
Reported by
Trained Spotter
Coordinates
44.091, -87.700 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2009Every state in 2009This day in weather historyWarnings in Wisconsin, December 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 201651, 201652, 201653, 201654, 201655, 201656, 201657, 201658, 201659, 201660, 201661, 201662, 201663, 201664, 201665, 201666, 201667, 201668, 201669, 201646, 201647, 201648, 201649, 201650.